# SDR SWAA2024101542248

- Difficulty date: September 26, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 45,192 hours, 27,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP HAS AREA OF DELAMINATION AT LOWER O/B END<[01] REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22-000-801 AND AMM 27-51-22-400-801.;[02] VERIFIED RII ITEMS COMPLETE
